# SDR AALA20130719004

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 37,529 hours, 11,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UPPER FLOOR BEAM SUPPORT STRAP CRACKED AT FRAME STATION 1340 & LBL 26.  DRILLED 2 STOP HOLES AT THE END OF THE CRACK & INSTALLED REPAIR PLATE IAW AARD 53-60-51-4 & SRM 53-10-51-2R-1.
